# SDR UPS99828729

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, AFT PIT FS 1020 BETWEEN L33R AND L32R CIRC FRAME CORRODED.  CORROSION OUT OF LIMITS.  REPLACED FRAME SECTION IAW DC8 SRM 53-2-0 AND 53-4-1 AND 51-1-20D.
